# SDR IPXA10M60948

- Difficulty date: June 9, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 44,124 hours, 6,909 cycles
- Engine: Pwa PW4462
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Eroded
- Location: Rt Elevator
- Component: Elevator
- Component part number: NLC6741502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT OTBD ELEVATOR HAS SEVERAL AREAS OF AERO DYNAMIC FILLER BUBBLED AND PEELING FROM WIND EROSION.  REMOVED DAMAGED AREA OF ASTROSTRIKE ON RT OTBD ELEVATOR PREPPED AND BONDED REPLACEMENT ASTROSTRIKE CURING 70 MIN AT 160 TO 180 DEGREES F.  PREPPED AND PAINTED REPAIR AREA IAW SRM 51-21-05, PARA 4C.
